# SDR UALA2012031901778

- Difficulty date: March 16, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,444 hours, 14,488 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW O2 LEAKING MORE THAN 20 PSI PER HOUR.  USING LEAK CK, CHECK PRESS REG XMITTER, DISTRIBUTION MANIFOLD, AND LINES AT O2 BOTTLE FITTINGS.  REMOVED CAPT O2 ACCESS PANEL FOR O2 BOXES AND CHECK LINES FOR LEAKS, NO LEAKS NOTED.  LEAK CHECK CREW O2 BOXES, NO LEAKS NOTED.  STILL LEAKING, NEEDS FURTHER TROUBLESHOOTING.  CREW REPORTS O2 LOW.  O2 LEAVING SFO WAS 990 PSI, AT ARRIVAL ORD 900 PSI.  REPLACED CAPTS STOW BOX AND ALL 4 CREW MASKS, NO LEAKS NOTED 40 MINUTE LEAK TEST.
